# SDR SWIA202266319

- Difficulty date: August 17, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N746SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10202
- Aircraft time: 45,956 hours, 29,777 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HSTA UPPER FITTING CROSS TIE BRACKET FOUND CRACKED AND REQUIRES REPLACEMENT.   (FILED CLOSED)   REMOVED AND REPLACED HASTA UPPER TIE ROD PER AMM 27-42-01
